# SDR ASAA2013020393815

- Difficulty date: February 3, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 4,112 hours, 1,239 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Light
- Condition: No Indication
- Location: Probe Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT DECK PREFLIGHT B SIDE PROBE HEAT AMBER LIGHTS ARE NOT ILLUMINATED AS THEY NORMALLY ARE WITH THE PROBE HEAT SWITCH IN AUTO.  CYCLED POWER AND TESTED - PITOT PROBE, AOA SENSOR, AND TAT PROBE HEATER-SYS TEST 30-31-00-730-801. CHECKED GOOD FOR SERVICE NO HISTORY 30 DAYS.
